Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The groups of order $ p\sp m$ which contain exactly $ p$ cyclic subgroups of order $ p\sp \alpha$


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 7 (1906), 228-232
MSC: Primary 20D15
DOI: https://doi.org/10.1090/S0002-9947-1906-1500745-2
MathSciNet review: 1500745
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500745-2
Article copyright: © Copyright 1906 American Mathematical Society